| Model Number |
PM1272 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was performed and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The results of the investigation are inconclusive since the device was not returned for analysis.
Event or Problem Description
It was reported that the patient presented with pocket infection and with no device malfunction.The pacemaker (pm) and the right ventricle (rv) lead were explanted.The patient was stable throughout the procedure.